Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

New subfactors from braid group representations


Author: Juliana Erlijman
Journal: Trans. Amer. Math. Soc. 350 (1998), 185-211
MSC (1991): Primary 46L37
MathSciNet review: 1443192
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is about the construction of new examples of pairs of subfactors of the hyperfinite II$_{1}$ factor, and the computation of their indices and relative commutants. The construction is done in general by considering unitary braid representations with certain properties that are satisfied in natural examples. We compute the indices explicitly for the particular cases in which the braid representations are obtained in connection with representation theory of Lie algebras of types A,B,C,D.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L37

Retrieve articles in all journals with MSC (1991): 46L37


Additional Information

Juliana Erlijman
Affiliation: The Fields Institute, 222 College St., Toronto, Ontario M5T 3J1, Canada
Email: jerlijma@fields.utoronto.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02007-8
PII: S 0002-9947(98)02007-8
Received by editor(s): January 24, 1996
Article copyright: © Copyright 1998 American Mathematical Society